Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2003, Volume 242, Pages 98–102 (Mi tm407)  

A Diophantine Representation of Bernoulli Numbers and Its Applications

Yu. V. Matiyasevich

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: A new method for constructing a Diophantine representation of Bernoulli numbers is proposed. The method is based on the Taylor series for the function $\tau /(e^\tau -1)$. This representation can be used for constructing Diophantine representations of the set of all Carmichael numbers (i.e. numbers that are pseudoprime for every base) and for the set of all square-free numbers.

Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 242, 86–91

Bibliographic databases:
UDC: 510.6+511
Received in October 2002

Citation: Yu. V. Matiyasevich, “A Diophantine Representation of Bernoulli Numbers and Its Applications”, Mathematical logic and algebra, Collected papers. Dedicated to the 100th birthday of academician Petr Sergeevich Novikov, Trudy Mat. Inst. Steklova, 242, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 98–102; Proc. Steklov Inst. Math., 242 (2003), 86–91

Citation in format AMSBIB
\Bibitem{Mat03}
\by Yu.~V.~Matiyasevich
\paper A~Diophantine Representation of Bernoulli Numbers and Its Applications
\inbook Mathematical logic and algebra
\bookinfo Collected papers. Dedicated to the 100th birthday of academician Petr Sergeevich Novikov
\serial Trudy Mat. Inst. Steklova
\yr 2003
\vol 242
\pages 98--102
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054487}
\zmath{https://zbmath.org/?q=an:1118.11013}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 242
\pages 86--91


Linking options:
  • http://mi.mathnet.ru/eng/tm407
  • http://mi.mathnet.ru/eng/tm/v242/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:606
    Full text:275
    References:60

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022